# SDR REXA2019122671733

- Difficulty date: December 17, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 28,468 hours, 19,028 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH6703112121U
- Condition: Corroded
- Location: Bs 280-327
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 25L,  BS 280 - 327 IN THE MAIN AVIONICS COMPARTMENT. THE STRINGER  WAS REPLACED IAW SRM 51-42-06-001-001-A01, AND 51-42-20-001-001-A01.                                
"
